Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remark on nilpotent orbits


Author: Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 51 (1975), 213-216
MSC: Primary 22E45
MathSciNet review: 0422520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is a reductive Lie group and $ {\mathcal{O}_f} = \operatorname{Ad} {(G)^ \ast }f$ is a nilpotent coadjoint orbit with invariant real polarization $ \mathfrak{p}$, then $ {\mathcal{O}_f}$ is identified as an open $ G$-orbit on the cotangent bundle of $ G/P$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0422520-1
Article copyright: © Copyright 1975 American Mathematical Society